Boundary approximate controllability of some linear parabolic systems

Guillaume Olive 1
1 analyse appliquée
LATP - Laboratoire d'Analyse, Topologie, Probabilités
Abstract : This paper focuses on the boundary approximate controllability of two classes of linear parabolic systems, namely a system of n heat equations coupled through constant terms and a 2x2 cascade system coupled by means of a fi rst order partial diff erential operator with space-dependent coe fficients. For each system we prove a suffi cient condition in any space dimension and we show that this condition turns out to be also necessary in one dimension with only one control. For the system of coupled heat equations we also study the problem on rectangle, and we give characterizations depending on the position of the control domain. Finally, we exhibit a cascade system for which the distributed controllability holds whereas the boundary controllability does not. The method relies on a general characterization due to H.O. Fattorini.
Type de document :
Article dans une revue
Evolution Equations and Control Theory, 2014, 3 (1), pp.167-189. 〈10.3934/eect.2014.3.167〉
Liste complète des métadonnées

Littérature citée [26 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00808381
Contributeur : Guillaume Olive <>
Soumis le : jeudi 26 décembre 2013 - 12:46:14
Dernière modification le : lundi 4 mars 2019 - 14:04:24
Document(s) archivé(s) le : mercredi 26 mars 2014 - 22:30:16

Fichier

boundary-approximate-controlla...
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Guillaume Olive. Boundary approximate controllability of some linear parabolic systems. Evolution Equations and Control Theory, 2014, 3 (1), pp.167-189. 〈10.3934/eect.2014.3.167〉. 〈hal-00808381v2〉

Partager

Métriques

Consultations de la notice

440

Téléchargements de fichiers

231